| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -06.50/+1.0/108 (sphere/cylinder/axis) into the patients left eye (os) on (b)(6) 2024.The lens was explanted on (b)(6) 2024, due to excessive vaulting.The lens was replaced with a shorter lens and the problem was resolved.The cause of the event was unknown.